Why am I bleeding on the pill when I shouldn’t be?

Are you experiencing unexpected bleeding while taking the pill? This can be a frustrating and concerning experience, but it’s important to understand that it’s not uncommon. There are several reasons why you may be experiencing bleeding while on the pill, and in this article, we’ll explore the top reasons.

  1. Hormonal fluctuations: While the pill is designed to regulate your hormones and prevent ovulation, it’s possible for your hormone levels to fluctuate and cause breakthrough bleeding.
  2. Missed pills: If you miss a pill or take it at a different time than usual, it can disrupt your hormone levels and lead to bleeding.
  3. Starting a new pill: When starting a new pill or switching to a different one, your body may need time to adjust to the new hormone levels, leading to breakthrough bleeding.
  4. Infection: In some cases, bleeding while on the pill can be a symptom of an underlying infection or sexually transmitted infection.
  5. Medical conditions: Certain medical conditions such as thyroid problems or polycystic ovary syndrome (PCOS) can cause bleeding while on the pill.

If you’re experiencing bleeding while on the pill, it’s important to talk to your doctor to determine the underlying cause. Alternatively our General Health MOT or Female Fertility Test could help you find some answers. Depending on the cause, they may recommend adjusting your dosage, switching to a different pill, or conducting further tests to rule out underlying medical conditions. By understanding the top reasons for bleeding while on the pill, you can take steps to manage your symptoms and ensure your continued health and well-being.